# SDR DXTA2025011702001

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 17,276 hours, 13,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: AFT LIGHT ON FLOOR INSIDE CABIN AT TOP OF STAIRS IS NOT SECURED IN MOUNTING. CORRECTIVE ACTION: RESECURED FLOOR EMERGENCY LIGHT. OPS CHECK GOOD. IAW 560XL IMM 25-97-02.
